# SDR SWAA2022021138411

- Difficulty date: April 25, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,656 hours, 8,639 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 360 BETWEEN STR 18R AND STR 19R REQUIRES REPLACEMENT DUE TO REPAIR OF BUTT SLICE STRAP. / REPLACED SHEAR TIE AT BS 360 BETWEEN STR 18R AND STR 19R WITH NEW SHEAR TIE; PO# 684538 IAW SRM 51-40-05-0G-0; AMM 51-21-72-370-804; BOEING DWGS 141A1172 + 141A1160; SWA REPAIR-53EA-05139 REV IR AND ATS ER 18-02493 REV IR
